# SDR SWIA202157498

- Difficulty date: February 7, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN IS CORRODED UNDER SEALANT BED AND AROUND SCREW HOLES FOR PANELS 191BB AND 192BB (C-CHECK RO 4/12/2021) REPAIRED FUSELAGE OUTER SKIN UNDER SEALANT BED AND AROUND SCREW HOLES FOR PANELS 191BB AND 192BB IAW REO 601R-53-31-1185 REV. --, DATED 03/07/2021.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
